Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Short-period planetary waves in the Antarctic middle atmosphere
Authors: Baumgaertner, A. J. G.; McDonald, A. J.; Hibbins, R. E.; Fritts, D. C.; Murphy, D. J.; Vincent, R. A.
Date of Publication (YYYY-MM-DD): 2008-07
Title of Journal: Journal of Atmospheric and Solar-Terrestrial Physics
Volume: 70
Issue / Number: 10
Start Page: 1336
End Page: 1350
Document Type: Article
ID: 399339.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.